# SDR DHL2003802540

- Difficulty date: November 26, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR JAMB LWR FWD CORNER INTERIM REPAIR, STA 1620.000 L-21L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 18, SERVICE REWORK DWG SR08530021, DWG 5750776.  REMOVED INTERIM REPAIR IAW SRM 51-1-20D PG 21.  FABRICATED DOUBLER AND TRIPLER IAW SRM 53-2-0 FIG 18, SERVICE REWORK DWG SR08530021, DWG 5750776.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER AND TRIPLER AND NEW FASTENERS IAW SRM 53-2-0 FIG 18, SERVICE REWORK DWG SR08530021, DWG 5750776, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
